# SDR SWIA2020033149734

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INBD GROUND SPOILER HINGES ATTACH HARDWARE NUTS CORRODED (MARKED)   (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED NEW HARDWARE (NUTS) ON LH INBOARD GROUND SPOILER HINGES REF CRJ200 AMM. OPS TEST GOOD. SEE CONTINUE CARD FOR DETAILS.
